# SDR CA110601002

- Difficulty date: May 15, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: GG670950095
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LEFT PACK AUTOFAIL MESSAGE IS SHOWN ON EICAS. CREW REVERTS TO MANUAL AND SYS SEEMS TO WORK OK. ON APPROACH, CREW NOTICES A BURNED ODOR AND SMOKE IN CABIN.  CAPTAIN DECIDES TO DISCONNECT THE LT PACK AND CONTINUE THE OPERATION WITH JUST ONE PACK.  BURNED ODOR AND SMOKE STOP.  ACFT LANDED WITH NO FURTHER INCIDENT.  ONCE ON GROUND, LT PACK WAS DEFERED. ON MAY 18TH, AIR CONDITIONING PACK, PN GG670-95009-5, SN 01117 WAS REMOVED AND SENT TO AN EXTERNAL REPAIR SHOP.
